My sister is 74 and has been in Flexaril for about two to three years, maybe onger. She has had an extreme weight loss ove the last year, about forty pounds and she is abut 5'9". Having confusion so much that she can hardly keep up with check book. I know of one experience with delusion or halucinations where she experience something that I knew was not possible. She asked me not to tell anyone... it is hard to help her probably because she is a retired RN and she knows everything... she is having a lot of confusion and I continually have to help her and I am glad for what I can do. She also get dizzy a lot. Her son and I are all she has and she is very stubborn about telling her doctors about her confusion..the visits are so quick, in and out in about ten minutes so I know they are just not observing her behavior of which she can hide pretty well... We are wondering if the flexaril could be causing the conjustion and forgetfullness. I know that if that is the case, it would be much easier to deal with her if she is aware that a drug could be causing her problem..she is also and has been taking the IV drug at the physician's office for RA. This has been ongoing for about three or four years..can anyone shed any light for us... Thanking you in advance... Ann
What are long term effects of taking Flexari, ie, two to three years?
Added 10 Jul 2011:
Found out after posting this that my sister is taking two flexaril at bedtime..she says that it helps her sleep...she didn't remember the dosage but it was prescribed to be taken one pill twice a day....
Hi, drowsiness and dizziness are reported to intensify with prolonged use of flexaril so it is likely that this is why your sister is feeling so bad. It is important for her to discuss this with her doctor as it will be likely to continue getting worse whilst using the flexaril. I understand how difficult it can be to get someone to do something they don't want but if you tell her she could be feeling better with advice from her dr, hopefully she will listen?
This may sound a bit subversive, but you could ask your nephew to call her doc and tell him/her about your sister's abnormal behaviour of late, and ask if it is the Flexeril. I know that sounds sort of sneaky, but it may be in your sister's best interest.
Good luck, and let us know how she is doing?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Mar 2010 • 1 answer
Posted 10 Jun 2010 • 1 answer
Posted 20 Jul 2010 • 3 answers
Posted 17 Feb 2012 • 2 answers
Posted 21 May 2013 • 3 answers